# SDR UALA2012102906168

- Difficulty date: October 26, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 43,068 hours, 16,679 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT L2 DOOR THRESHOLD AT AFT INBOARD CORNER.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED REPAIR PER SRM 53-41-14 FIG 201 ON NR 25483.
